# SDR SWAA2025120234040

- Difficulty date: November 11, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 70,642 hours, 42,254 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED TRAILING EDGE ORSS273 EXTERNAL AREA AT RT WING.  REPLACED SUPPORT ANGLE LOCATED TRAILING EDGE ORSS273 EXTERNAL AREA AT RT WING IAW SRM 51-40-02 AND SRM 51-10-02 ITEM 9.
